It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Lyme Disease Message Board


Lyme Disease Board Index


Please everyone, i need help fast. can't get in to see llmd until next week. I've been on amoxy 3 times a day for months. lately, about the last week or so here are my symptoms:

1. every time i take a pill about an hour or so later, i start getting numb on right side of face, tongue feels like it is swelling and it's hard to breathe. having difficulty swallowing too.

2. eye pain is getting worse

3. ear and head pressure is getting much worse.

4. am now getting very sleepy during the day and having a hard time staying awake.

5. face and neck are now hotter than heck

I've tried biaxin (gave me nightmares, hallucinations, etc), major allergic to doxy and tetra.

so she said doxy is my last shot.

is this a herx or am i getting allergic to amoxy too??

I am doing mustard foot detox soaks, epsom salts in baths and all those things.

i bought some of Dr. J's pale spike lobelia and have been trying to get rid of ammonia. last night i took it for the first time, 30 drops in a glass of water. OMG!!!!! I woke up last night gasping for air, felt like my throat was shut. I thought i was dying, i really did. I had take the mustard foot soak that afternoon and an epsom salts bath.

I don't know whether I overdid it or not but I do not, do not, feel good. I've had lyme a long time, maybe for 20 years or so we can't tell. I had fibro for at least 20 and they say now that it's just lyme and not fibro.

i really need some help....should i stop the amoxy until i get in to see her? i'm amost afraid to keep taking it and ending up in the ER. geez, i can't afford to have another doctor tell me that I shouldn't be there and to go home....





All times are GMT -7. The time now is 09:47 PM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!